3 doctors weighed in:

Is it safe for me to take imodium while i'm on lexapro (escitalopram)?

3 doctors weighed in
Dr. Kevin Considine
Family Medicine
2 doctors agree

In brief: Yes

Yes there should be no problem however if the Lexapro (escitalopram) is causing the diarrhea or cramping you may want to re eval your use of lexapro (escitalopram).

In brief: Yes

Yes there should be no problem however if the Lexapro (escitalopram) is causing the diarrhea or cramping you may want to re eval your use of lexapro (escitalopram).
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Dr. Vikas Duvvuri
Psychiatry

In brief: Discuss

If these are side effects of Lexapro (escitalopram) discuss them with your prescribing doctor - some side effects of lexapro, (escitalopram) especially early flu-like symptoms, resolve on their own.

In brief: Discuss

If these are side effects of Lexapro (escitalopram) discuss them with your prescribing doctor - some side effects of lexapro, (escitalopram) especially early flu-like symptoms, resolve on their own.
Dr. Vikas Duvvuri
Dr. Vikas Duvvuri
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors